# SDR COMA0260056

- Difficulty date: January 18, 2002
- Submitted: January 18, 2002
- Operation: Air carrier
- Aircraft: N978CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7158
- Aircraft time: 11,469 hours, 11,569 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Beam
- Part number: 601R5361345
- Condition: Cracked
- Location: Aft Equip Bay
- Part time: 11,469 hours, 11,569 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE SUPPORT BEAM CRACKED, TOP, CENTER.PERFORMED TEMPORARY REPAIR ON THE ENGINE SUPPORT BEAM BETWEEN LBL 21.0 AND RBL 21.0 AND BETWEEN WL 111.05 AND WL 119.12 WITH REPAIR KIT P/N 601R53-61-345KI I/A/W CANADAIR REO 601R-53-61-345 REV B REF LOG PAGE #493696 AND COMAIR W/O #29894.
